# SDR DXTA200802739

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 2,253 hours, 1,767 cycles
- Engine: Pwc PW545B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, WE LOST OUR BRAKES AND USED EMERGENCY BRAKES TO STOP.  FOUND PWR BRAKE CB PULLED. BLED BRAKES COMPLETED OPERATIONAL CHECK OF ANTI-SKID SYSTEM AND OPERATIONAL CHECK OF EMERGENCY BRAKE SYSTEM. TAXIED ACFT TO ACCOMPLISH OPS CEHCK OF BRAKES OPS CHECK GOOD. ALL WORK DONE IAW 32-44-00 OF THE CE-560XLMM.
